PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 77 | 3 | 207-287
Tytuł artykułu

On the exceptional set of Goldbach numbers in a short interval

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
77
Numer
3
Strony
207-287
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-07-10
Twórcy
autor
  • Institute of Mathematics, Academia Sinica, Beijing, 100080, China
Bibliografia
  • [1] P. X. Gallagher, A large sieve density estimate near σ = 1, Invent. Math. 11 (1970), 329-339.
  • [2] D. R. Heath-Brown and H. Iwaniec, On the difference between consecutive primes, Invent. Math. 55 (1979), 49-69.
  • [3] L. K. Hua, Some results in the additive prime number theory, Quart. J. Math. Oxford 9 (1938), 68-80.
  • [4] M. N. Huxley, On the difference between consecutive primes, Invent. Math. 15 (1972), 164-170.
  • [5] M. N. Huxley, Large values of Dirichlet polynomials III, Acta Arith. 26 (1975), 435-444.
  • [6] H. Iwaniec, A new form of the error term in the linear sieve, Acta Arith. 37 (1980), 307-320.
  • [7] C. H. Jia, Three primes theorem in a short interval (III), Sci. China Ser. A 34 (1991), 1039-1056.
  • [8] C. H. Jia, Three primes theorem in a short interval (V), Acta Math. Sinica (N.S.) 7 (1991), 135-170.
  • [9] C. H. Jia, On Pjateckiĭ-Šapiro prime number theorem (II), Sci. China Ser. A 36 (1993), 913-926.
  • [10] C. H. Jia, Goldbach numbers in short interval, Sci. China Ser. A 24 (1994), 1233-1259 (in Chinese); I. Sci. China Ser. A 38 (1995), 385-406; II. Sci. China Ser. A 38 (1995), 513-523.
  • [11] C. H. Jia, On the difference between consecutive primes, Sci. China Ser. A 38 (1995), 1163-1186.
  • [12] H. Li, On the Goldbach numbers in short interval, Sci. China Ser. A, to appear.
  • [13] H. Mikawa, On the exceptional set in Goldbach's problem, Tsukuba J. Math. 16 (1992), 513-543.
  • [14] H. L. Montgomery, Topics in Multiplicative Number Theory, Lecture Notes in Math. 227, Springer, Berlin, 1971.
  • [15] Chengdong Pan and Chengbiao Pan, Goldbach Conjecture, Science Press, Beijing, 1981 (in Chinese).
  • [16] Chengdong Pan and Chengbiao Pan, The Basis of Analytic Number Theory, Science Press, Beijing, 1991 (in Chinese).
  • [17] A. Perelli and J. Pintz, On the exceptional set for Goldbach's problem in short intervals, J. London Math. Soc. (2) 47 (1993), 41-49.
  • [18] K. Ramachandra, On the number of Goldbach numbers in small intervals, J. Indian Math. Soc. 37 (1973), 157-170.
  • [19] B. Saffari and R. C. Vaughan, On the fractional parts of x/n and related sequences II, Ann. Inst. Fourier (Grenoble) 27 (1977), 1-30.
  • [20] P. Shiu, A Brun-Titchmarsh theorem for multiplicative functions, J. Reine Angew. Math. 313 (1980), 161-170.
  • [21] N. Watt, Short intervals almost all containing primes, Acta Arith. 72 (1995), 131-167.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav77i3p207bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.